# SDR DALA1125160687

- Difficulty date: March 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 40,982 hours, 18,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME UPPER FLANGE HAS A DENT AT STA 1420 BETWEEN S25L TO S26L.  REPAIRED J SECTION IAW SRM 53-00-07 FIG 201 REPAIR N'5 DETAIL II.
